Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Shapes of Langmuir Monolayer Domains in Confined Geometries

Title data

Khattari, Z. ; Fischer, Thomas M.:
Shapes of Langmuir Monolayer Domains in Confined Geometries.
In: The Journal of Physical Chemistry B. Vol. 106 (January 2002) Issue 7 . - pp. 1677-1683.
ISSN 1520-5207
DOI: https://doi.org/10.1021/jp0121419

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Professor Experimental Physics X > Professor Experimental Physics X - Univ.-Prof. Dr. Thomas Fischer
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 29 Sep 2020 07:04
Last Modified: 29 Sep 2020 07:04
URI: https://eref.uni-bayreuth.de/id/eprint/57564